The generalized expansion method for open finite queueing networks - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles European Journal of Operational Research Year : 1987

The generalized expansion method for open finite queueing networks

Laoucine Kerbache
  • Function : Author
  • PersonId : 830563
J.Macgregor Smith
  • Function : Author

Abstract

Blocking makes the exact analytical analysis of open queueing networks with finite capacities intractable except for very small networks, therefore, approximation approaches are needed to analyze these types of networks. For exponential open finite queueing networks, some methods have been proposed but little has been done so far on nonexponential open finite queueing networks. This paper introduces a new approximation technique for the analysis of general open finite queueing networks. Extensive numerical examples are performed for different network topologies and the results are compared with simulation.

Dates and versions

hal-00484457 , version 1 (18-05-2010)

Identifiers

Cite

Laoucine Kerbache, J.Macgregor Smith. The generalized expansion method for open finite queueing networks. European Journal of Operational Research, 1987, 32 (3), pp.448-461. ⟨10.1016/S0377-2217(87)80012-7⟩. ⟨hal-00484457⟩

Collections

HEC
80 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More